Alert archive / Ohio / Tornado Warnings in 2016

Tornado Warning 17, NWS Wilmington, OH

August 20, 2016Darke County, Miami County, Ohio

NWS Wilmington, OH issued this tornado warning at Aug 20, 2016, 6:26 PM EDT for Darke County, Miami County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2016, 6:26 PM EDT (22:26 UTC)
Expired
Aug 20, 2016, 6:45 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Darke County, OH, Miami County, OH

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 6:38 PM EDTTORNADO2 W Covington, OHTRAINED SPOTTER AT THE DARKE COUNTY FAIR CALLED TO REPORT A TORNADO ON THE GROUND LOOKING EAST FROM GREENVILLE, OHIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WFUS51 KILN 202226
TORILN
OHC037-109-202245-
/O.NEW.KILN.TO.W.0017.160820T2226Z-160820T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT SAT AUG 20 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  EAST CENTRAL DARKE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 PM EDT.

* AT 626 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BRADFORD...MOVING NORTHEAST AT 15 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  PIQUA...COVINGTON...BRADFORD...CIRCLE HILL...FARRINGTON AND POLO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4011 8419 4006 8445 4012 8449 4020 8432
      4020 8429
TIME...MOT...LOC 2226Z 243DEG 15KT 4009 8446 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HAINES
2 follow-up statements
371 
WWUS51 KILN 202235
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT SAT AUG 20 2016

OHC037-202244-
/O.CAN.KILN.TO.W.0017.000000T0000Z-160820T2245Z/
DARKE OH-
635 PM EDT SAT AUG 20 2016

...THE TORNADO WARNING FOR EAST CENTRAL DARKE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4011 8419 4007 8442 4013 8442 4020 8432
      4020 8429
TIME...MOT...LOC 2234Z 243DEG 15KT 4011 8442 

$$

OHC109-202245-
/O.CON.KILN.TO.W.0017.000000T0000Z-160820T2245Z/
MIAMI OH-
635 PM EDT SAT AUG 20 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHWESTERN MIAMI COUNTY...
    
AT 634 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BRADFORD...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PIQUA...COVINGTON...CIRCLE HILL AND FARRINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4011 8419 4007 8442 4013 8442 4020 8432
      4020 8429
TIME...MOT...LOC 2234Z 243DEG 15KT 4011 8442 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HAINES
280 
WWUS51 KILN 202245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT SAT AUG 20 2016

OHC109-202254-
/O.EXP.KILN.TO.W.0017.000000T0000Z-160820T2245Z/
MIAMI OH-
645 PM EDT SAT AUG 20 2016

...THE TORNADO WARNING FOR NORTHWESTERN MIAMI COUNTY WILL EXPIRE AT
645 PM EDT...
    
THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT HAS BEEN REISSUED
FOR MIAMI AND SHELBY COUNTYIES. PLEASE REFER TO THAT BULLETIN FOR
THE LATEST SEVERE WEATHER INFORMATION.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR MIAMI AND
SHELBY COUNTIES NAMES UNTIL 715 PM.

LAT...LON 4011 8419 4007 8442 4013 8442 4020 8432
      4020 8429
TIME...MOT...LOC 2243Z 243DEG 15KT 4011 8442 

$$

AR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 20, 3:10 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Aug 20, 3:10 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
310 PM EDT SAT AUG 20 2016

.SYNOPSIS...
Warm and humid conditions, along with the threat for showers and
thunderstorms, will persist until a cold front moves through the
area tonight. High pressure will then settle into the Ohio Valley
for the beginning of the week, bringing dry and cooler weather.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A broad area of showers is currently progressing across the region
with a line of thunderstorms moving towards KIND in association with
a prefrontal trough. The prefrontal trough will push through the
area this evening bringing the line of showers and thunderstorms
with it. As the line enters our western zones high res models are
showing a general weakening trend commencing as daylight is lost.
Still though, GFS and NAM forecast soundings are showing PWATs
rising to near 2.00" with the ILN forecast area in the divergent
side of the trough axis. So even though the line will likely
weaken still am expecting pretty good coverage this evening due to
the anomalously high moisture values and good upper level support.
The LLJ will also strengthen to around 30 kts at this time and
with ML CAPE values still between 500 and 1000 J/kg can't
completely rule out an isolated strong to severe storm. Due to the
mentioned above SPC has the western portion of the forecast area
in a slight risk. The cold front will then move into our far
northwestern zones a couple of hours after midnight. By 6 am the
cold front will be approaching the I-71 corridor.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Sunday morning the cold front will clear the rest of the CWA
allowing drier air to filter into the area. PWATs are forecasted to
fall to around 0.75" via the NAM and GFS along with dewpoints slowly
falling into the upper 50s by Sunday evening. 850 mb temperatures
Sunday will also fall from around 16 degrees in the morning to
around 11 degrees by the afternoon. 1000/850 mb thicknesses also
fall to around 1400 m. Given the forecasted thicknesses and 850
temperatures have raised high temperatures Sunday slightly. Also
during the day Sunday the upper level trough axis will push into
the area with moderate CAA moving in. Thanks to the steepening
lapse rates high res models are indicating some weak shower
development occurring Sunday afternoon but think any weak shower
development will be north of the CWA. The CAA will also help to
support some winds gusts near 20 kts or so.

Monday morning the trough axis will push east bringing surface high
pressure across our west. As surface high pressure moves in Monday
morning low temperatures will fall into the mid 50s. 850 mb
temperatures remain similar Monday as forecasted for Sunday which
would support another day of high temperatures in the upper 70s to
around 80 degrees. Tuesday morning surface high pressure will be
centered over the PA/WV border bring another morning of cool temperatures.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Mid level ridging will progress east across the area through the day
on Tuesday. With a dry airmass in place, expect maybe just some
cirrus to start drifting overhead through the afternoon with
high temperatures mainly in the lower 80s.

Southwesterly low and mid level flow will develop through the day on
Wednesday as the ridge shifts off to the east and some mid level
short wave energy lifts up through the mid Mississippi Valley. This
will lead to a gradual increase in moisture Wednesday into Thursday
with highs mainly in the mid 80s both days. The best forcing through
the day on Wednesday and even into Wednesday night looks like it
will stay off to our northwest. Will therefore keep Wednesday dry
and just allow for some lower end pops to work in from the northwest
Wednesday night. A better chance for showers and Thunderstorms will
then develop Thursday into Thursday night as a cold front pushes
southeast across the area.

High pressure and a drier airmass will build back into the area
behind the front for Friday and Saturday. Highs for Friday and
Saturday will be in the upper 70s to lower 80s.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Flight conditions are being affected by moisture and forcing
ahead of a cold front now entering Illinois. Showers and a few
thunderstorms are developing in the marginally to moderately
unstable airmass this afternoon and will continue this evening.
All sites will see thunderstorms with CB in the vicinity. Kept
showers with MVFR conditions in tempo groups due to expected
isolated nature of thunderstorms. Look for convection to die down
quickly this evening with the setting sun.

Frontal passage overnight will need to monitored for outlier
convective development. Otherwise expect MVFR ceilings and a wind
direction shift from south to west. Wind speeds averaging 10
knots should prevent FG formation. VFR is forecast to arrive with
high pressure and less humid air around 14z Sunday.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...JGL
AVIATION...Coniglio
Hazardous weather outlook, Aug 20, 3:11 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT SAT AUG 20 2016

INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>044-
051>053-060>062-070-071-077-211915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
GREENE-BUTLER-WARREN-HAMILTON-
311 PM EDT SAT AUG 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD
FRONT TODAY AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED, A FEW THUNDERSTORMS MAY BE STRONG TO SEVERE THIS
AFTERNOON INTO THIS EVENING...WITH DAMAGING WINDS BEING THE
PRIMARY SEVERE WEATHER THREAT. IN ADDITION...THUNDERSTORMS MAY
CONTAIN HEAVY RAIN WHICH MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ094>100-OHZ045-046-054>056-063>065-072>074-078>082-088-211915-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-
MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
311 PM EDT SAT AUG 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 20, 5:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT AUG 20 2016

OHZ034-035-042-043-202215-
AUGLAIZE OH-MERCER OH-DARKE OH-SHELBY OH-
543 PM EDT SAT AUG 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AUGLAIZE...SOUTHERN
MERCER...NORTHERN DARKE AND WEST CENTRAL SHELBY COUNTIES UNTIL 615 PM
EDT...

AT 543 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF PORTLAND...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CELINA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST. HENRY...
NEWPORT...FORT LORAMIE...FORT RECOVERY...OSGOOD...CHICKASAW...
BURKETTSVILLE...NORTH STAR...ROSSBURG...MONTEZUMA...NEW WESTON...
YORKSHIRE...BULKHEAD...CARTHAGENA AND ELDORA SPEEDWAY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4028 8432 4022 8481 4046 8480 4060 8445
TIME...MOT...LOC 2143Z 250DEG 38KT 4032 8491

AR
Special weather statement, Aug 20, 5:50 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SAT AUG 20 2016

OHZ042-043-051-202230-
MIAMI OH-DARKE OH-SHELBY OH-
550 PM EDT SAT AUG 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...CENTRAL
DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 630 PM EDT...

AT 550 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF WINCHESTER...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WEST MILTON...VERSAILLES...COVINGTON...ARCANUM...
BRADFORD...UNION CITY...PLEASANT HILL...ANSONIA...WEBSTER...
WAYNE LAKES...RUSSIA...GETTYSBURG...LAURA...PITSBURG...
LUDLOW FALLS...PALESTINE...UNION CORNERS...SHARPS CROSSING AND POLO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4023 8480 4029 8433 3998 8430 4001 8481
TIME...MOT...LOC 2150Z 265DEG 41KT 4010 8508

HAINES
Special weather statement, Aug 20, 5:53 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT SAT AUG 20 2016

OHZ034-035-202230-
AUGLAIZE OH-MERCER OH-
553 PM EDT SAT AUG 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND
NORTHERN MERCER COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CELINA...ROCKFORD...WABASH...MENDON...KOSSUTH...TAMA...
STATE ROUTE 116 AT STATE ROUTE 197...NEPTUNE AND CHATTANOOGA.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4069 8445 4069 8436 4062 8430 4045 8480
      4071 8480 4073 8473 4073 8446
TIME...MOT...LOC 2153Z 247DEG 38KT 4049 8478

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:16 PM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren119 min
Aug 20, 5:43 PM EDTSpecial Weather StatementILNMercer32 min
Aug 20, 5:50 PM EDTSpecial Weather StatementILNDarke40 min
Aug 20, 5:53 PM EDTSpecial Weather StatementILNMercer37 min
Aug 20, 5:59 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby31 min
Aug 20, 6:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby26 min
Aug 20, 6:15 PM EDTTornado WarningILNAuglaize, Darke, Mercer, Shelby8 min
Aug 20, 6:32 PM EDTSpecial Weather StatementILNShelby28 min
Aug 20, 6:42 PM EDTTornado Warning Tornado observedILNMiami, Shelby33 min
Aug 20, 6:48 PM EDTSpecial Weather StatementILNAuglaize27 min
Aug 20, 7:02 PM EDTTornado WarningILNChampaign, Logan, Miami, Shelby28 min
Aug 20, 7:22 PM EDTTornado WarningILNChampaign, Logan23 min
Aug 20, 7:37 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Shelby23 min
Aug 20, 7:42 PM EDTTornado WarningILNChampaign, Logan33 min
Aug 20, 7:57 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby3 hr

Nearby

Tornado Warnings in Ohio, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.